# SDR CALA2023030100574

- Difficulty date: February 28, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737-8
- Aircraft serial: 28774
- Aircraft time: 75,275 hours, 27,243 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Window
- Part number: 141A880035
- Condition: Cracked
- Location: L1 Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS NR GENERATED FOR ESFR REPORTING ONLY L/H NO 1 WINDOW FRAME HAS CRACK EA 5310-04554 REV B.
